# SDR CA980311008

- Difficulty date: February 16, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 7,869 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Controller
- Part number: 4708849010R
- Condition: Faulty
- Location: Turbo Charger
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE DESCENT OUT OF 12,000 FEET A NOTICEABLE LOSS OF MANIFOLD PRESSURE (33 INCHES DOWN TO 17 INCHES) WAS EXPERIENCED ON NR 2 ENGINE. THE APPROPRIATE DRILL WAS CARRIED OUT AND THE ENGINE WAS KEPT RUNNING AS IT WAS PRODUCING POWER. AN UNSCHEDULED LANDING WAS MADE AND THE FAULT FOUND AND RECTIFIED.
